# SDR WTAA950132

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: DN1050ZMK2
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN LANDING GEAR 'GREEN' POSITION LIGHT REPORTED INTERMITTENT WHEN GEAR SELECTED DOWN.  MAINTENANCE FOUND GEAR INDICATION LIGHT SOCKET IN POSITION INDICATOR ASSEMBLY LOOSE.  TIGHTENED SOCKET.  NO OTHER DEFECTS NOTED WITH GEAR POSITION INDICATION SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (W)
